# SDR AALA201607059005

- Difficulty date: June 30, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 51,293 hours, 19,117 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: HTE200066
- Part serial: M348GB0201
- Condition: Defective
- Location: Fuel System
- Part time: 51,322 hours, 19,128 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS GROUNDED, ACTUATOR TANKS WILL NOT TAKE FUEL IN AUTO.  VENTED MEL ACTUATOR TANKS WILL NOT TAKE FUEL IN AUTO,  VENTED FUEL WHEN OVERRIDE, APPROXIMATELY 2200 LBS. ACTUATOR 1 AND 2200 LBS, ACTUATOR 2.  REMOVED FUEL FROM ACTUATOR AND ACTUATOR 2.  MAINTENANCE REPLACED THE NR 1 AND NR 2 ACTUATOR FUEL INLET VALVE ACTUATOR IAW AMM 28-28-54 AND ACCOMPLISHED A SATISFACTORY OPS CHECK.  AALA201607049001 FOR ADDITIONAL PART.
